JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONNECTIONS ON REAL PARABOLIC BUNDLES OVER A REAL CURVE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONNECTIONS ON REAL PARABOLIC BUNDLES OVER A REAL CURVE
Amrutiya, Sanjay;
  PDF(new window)
 Abstract
We give analogous criterion to admit a real parabolic connection on real parabolic bundles over a real curve. As an application of this criterion, if real curve has a real point, then we proved that a real vector bundle E of rank r and degree d with gcd(r, d)
 Keywords
real parabolic bundles;real holomorphic connection;real curve;
 Language
English
 Cited by
 References
1.
S. Amrutiya, Real parabolic bundles over a real curve, Proc. Indian Acad. Sci. (Math. Sci.). 124 (2014), 17-30. crossref(new window)

2.
M. F. Atiyah, Complex analytic connections in fibre bundles, Trans. Amer. Math. Soc. 85 (1957), 181-207. crossref(new window)

3.
I. Biswas, A criterion for the existence of a flat connection on a parabolic vector bundle, Adv. Geom. 2 (2002), no. 3, 231-241.

4.
W. Crawley-Boevey, Indecomposable parabolic bundles and the existence of matrices in prescribed conjugacy class closures with product equal to the identity, Publ. Math. Inst. Hautes Etudes. Sci. 100 (2004), 171-207. crossref(new window)

5.
A. Weil, Generalisation des fonctions abeliennes, J. Math. Pures Appl. 17 (1938), 47-87.